# SDR IPXA2024062345856

- Difficulty date: May 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN TOP HOLE, & CRACK FOUND IN MIDDLE HOLE ON FR40 LH UPPER TENSION BOLTS. CLEANED HOLES TOP HOLE AND MIDDLE HOLE ON FR 40 UPPER TENSION BOLT LH SIDE I.A.W. A300-600 SRM 51-73-10.
